# SDR JIKA2015091001

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- Aircraft time: 30,028 hours, 34,120 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032776
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON VISUAL APPROACH, PILOT SELECTED LG TO THE EXTENDED POSITION.  THE LG POSITION INDICATORS LIGHTS FOR THE MLG REMAINED RED & THE LIGHT FOR NLG DID NOT ILLUMINATE.  THE PILOT CYCLED THE LG & RECEIVED TWO GREEN INDICATOR LIGHTS FOR THE MLG, BUT NO LIGHT FOR THE NLG.  PERFORMED AN EMER MANUAL EXTENSION OF THE LG, RECEIVED THREE GREEN DOWN & LOCKED INDICATOR LIGHTS.  THE PILOT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED RT ENG HYD TUBE BY THE OIL TANK CHAFED THROUGH.  REPLACED THE HYD TUBE WITH A NEW TUBE, SERVICED THE HYD SYS & PERFORMED HYD SYS OPERATIONAL CHECKS, ALL CHECKED NORMAL.
